# SDR DALA2023080806447

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2902669) FWD WET AREA FLOOR BEAM STA 294.5 HAS CORROSION ON UPPER SURFACE LBL 14-RBL 50. REPAIRED FLOOR BEAM IAW ER/A 610667-14 AND B737-800 SRM 53-10-51-2R-14.
